# SDR JIKA2015010801

- Difficulty date: January 8, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N240DH
- Make and model: Swrngn SA227AT
- Aircraft serial: 602B
- Aircraft time: 25,651 hours, 21,653 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: SS1008H000G170Y
- Condition: Leaking
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DECENT, BOTH HYD PRESS WARNING ANNUNCIATORS ILLUMINATED & THE NLG UNSAFE LIGHT ILLUMINATED FOLLOWED BY A DOWN & LOCKED INDICATION.  PERFORMED AN EMER EXTENSION OF THE LG & RECEIVED THREE GREEN DOWN & LOCKED INDICATOR LIGHTS.  LANDED WITHOUT INCIDENT.  INSPECTION REVEALED A LEAKING HYD HOSE ON LT LG INBD SIDE.  R & R THE HOSE.  ALSO FOUND THE NOSE GEAR UPLOCK HOOK ROLLER WORN.  R & R THE NLG UPLOCK HOOK ROLLER.  PERFORMED LG SWING, OPERATIONAL CHECK WAS NORMAL.
